# SDR AALA202107264347

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 87,183 hours, 10,729 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergenc Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, FOUND BOTH EMERGENCY EXIT LIGHTS AT SEATS 3H, 4H,AND 5H INOPERATIVE. SECURED LOOSE CONNECTOR UNDER SEAT 3H. EMERGENCY EXIT LIGHTS TEST GOOD IAW MM 33-51-00.
